# SDR VNAA2021091399911

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15404
- Aircraft time: 11,895 hours, 10,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373875
- Condition: Corroded
- Location: Bs 847-977 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK IS CORRODED BETWEEN FS 985 TO FS 1000. INSTALLED NEW SERVICEABLE SEAT TRACK RBL 9 BETWEEN FS 985 TO FS 1000 IAW CRJ900 AMM 53-00-49-4000-801-A12.
